# SDR A6WA200240002

- Difficulty date: January 12, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN IN FLIGHT, CREW RESTARTED INFLIGHT, STRONG FUEL SMELL IN CABIN AFTER APU BLEED AIR SELECTED ON TO FEED PACKS, FUEL ON TAIL OF AIRCRAFT ON GROUND.  MAINTENANCE INSPECTED APU WITH APU RUNNING, NO FUEL LEAKS, CHECKED APU OIL LEVEL OK.  OPERATED PACKS NO SMELL NOTED.  (M)
